# SDR 96ZZZM1248

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722GS
- Make and model: Boeing 707321C
- Aircraft serial: 19373
- System (JASC): 2110 · Cabin Compressor System
- Part: Clamp
- Part number: NH100465510
- Condition: Broken
- Location: Nr 3 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

OXO - FLT 401 - KMIA- SHUTDOWN ENGINE NR 3 DUE TO OIL PRESSURE DROPPING TO ZERO WARNING LIGHT OIL PRESSURE INOP.  REMOVED AND REPLACED BROKEN CLAMP AT TURBO COMPRESSOR DUCT COMING FROM 16TH STAGE.  REPAIRED WIRES ON NR 3 OIL PRESS TRANSMITTER.  PERFORMED GROUND OPERATION ENGINE RUN-UP ALL PARAMETERS NORMAL IAW BOEING MM 71-5-0.  (M)
